Alert archive / California / Wind Advisories in 2010
Wind Advisory 6, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Jan 21, 2010, 3:37 AM PST for 4 counties in California. It took effect at Jan 21, 2010, 6:00 AM PST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2010, 3:37 AM PST (11:37 UTC)
- In effect from
- Jan 21, 2010, 6:00 AM PST
- Expired
- Jan 22, 2010, 5:56 PM PST
- In force
- 36 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 490 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
077 WWUS76 KSGX 211137 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 337 AM PST THU JAN 21 2010 ...STRONG GUSTY WINDS AT TIMES THROUGH TONIGHT... .THE LAST IN A SERIES OF PACIFIC STORMS WILL BRING STRONG GUSTY WINDS AT TIMES THROUGH TONIGHT. CAZ042-057-212200- /O.NEW.KSGX.WI.Y.0006.100121T1400Z-100122T0000Z/ ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS- 337 AM PST THU JAN 21 2010 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. AREAS OF SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH DEVELOPING IN THE MORNING...BECOMING SOUTHWEST IN THE AFTERNOON. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ043-048-050-212200- /O.NEW.KSGX.WI.Y.0006.100121T1600Z-100122T0200Z/ SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 337 AM PST THU JAN 21 2010 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS EVENING. AREAS OF SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH DEVELOPING IN THE MORNING...BECOMING SOUTHWEST IN THE AFTERNOON. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ055-056-058-060>062-212200- /O.NEW.KSGX.WI.Y.0006.100121T1800Z-100122T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 337 AM PST THU JAN 21 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 3 AM PST FRIDAY. AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH DEVELOPING LATE THIS MORNING AND CONTINUING AT TIMES THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ MARTIN
7 follow-up statements
941 WWUS76 KSGX 211434 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 634 AM PST THU JAN 21 2010 ...STRONG GUSTY WINDS AT TIMES THROUGH TONIGHT... .THE LAST IN A SERIES OF PACIFIC STORMS WILL BRING STRONG GUSTY WINDS AT TIMES THIS MORNING THROUGH TONIGHT. CAZ043-048-050-212300- /O.EXT.KSGX.WI.Y.0006.100121T1434Z-100122T0200Z/ SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 634 AM PST THU JAN 21 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. AREAS OF SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH DEVELOPING THIS MORNING...BECOMING SOUTHWEST IN THE AFTERNOON. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ055-056-058-060>062-212300- /O.EXT.KSGX.WI.Y.0006.100121T1434Z-100122T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 634 AM PST THU JAN 21 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST FRIDAY. AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH DEVELOPING THIS MORNING AND CONTINUING AT TIMES THROUGH LATE TONIGHT. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ042-057-212300- /O.CON.KSGX.WI.Y.0006.000000T0000Z-100122T0000Z/ ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS- 634 AM PST THU JAN 21 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. AREAS OF SOUTH TO SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH DEVELOPING THIS MORNING...BECOMING SOUTHWEST IN THE AFTERNOON. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ PG
324 WWUS76 KSGX 212249 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 249 PM PST THU JAN 21 2010 ...STRONG GUSTY WINDS AT TIMES THROUGH TONIGHT... .THE LAST IN A SERIES OF PACIFIC STORMS WILL BRING STRONG GUSTY WINDS AT TIMES THIS MORNING THROUGH TONIGHT. CAZ042-057-220000- /O.CON.KSGX.WI.Y.0006.000000T0000Z-100122T0000Z/ ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS- 249 PM PST THU JAN 21 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH THE AFTERNOON. ISOLATED GUSTS TO 55 MPH ARE POSSIBLE. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ043-048-050-220000- /O.CON.KSGX.WI.Y.0006.000000T0000Z-100122T0200Z/ SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 249 PM PST THU JAN 21 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. AREAS OF SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH THIS AFTERNOON. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ055-056-058-060>062-220000- /O.CON.KSGX.WI.Y.0006.000000T0000Z-100122T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 249 PM PST THU JAN 21 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH WILL CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ SS
595 WWUS76 KSGX 212359 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 359 PM PST THU JAN 21 2010 ...STRONG GUSTY WINDS AT TIMES THROUGH TONIGHT... .THE LAST IN A SERIES OF PACIFIC STORMS WILL BRING STRONG GUSTY WINDS AT TIMES THIS MORNING THROUGH TONIGHT. CAZ042-057-220100- /O.EXP.KSGX.WI.Y.0006.000000T0000Z-100122T0000Z/ ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS- 359 PM PST THU JAN 21 2010 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. SW WINDS HAVE DECREASED TO 15 TO 25 MPH WITH GUSTS TO 30 MPH AND WILL CONTINUE TO DIMINISH THROUGH THIS EVENING. $$ CAZ043-048-050-220200- /O.CON.KSGX.WI.Y.0006.000000T0000Z-100122T0200Z/ SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 359 PM PST THU JAN 21 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. AREAS OF SOUTH TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH THIS EVENING. ISOLATED GUSTS TO 60 MPH ARE POSSIBLE. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ055-056-058-060>062-220200- /O.CON.KSGX.WI.Y.0006.000000T0000Z-100122T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 359 PM PST THU JAN 21 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. AREAS OF SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH WILL CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ SS
619 WWUS76 KSGX 220146 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 546 PM PST THU JAN 21 2010 ...STRONG GUSTY WINDS AT TIMES THROUGH TONIGHT... .STRONG GUSTY WESTERLY WINDS WILL CONTINUE THROUGH LATE TONIGHT ALONG THE SAN DIEGO COUNTY COASTAL AREAS AS WELL AS THE MOUNTAINS AND DESERTS OF SOUTHWESTERN CALIFORNIA. WIND GUSTS WILL EXCEED 40 MPH AT TIMES ALONG THE COAST...ESPECIALLY WHEN SHOWERS AND THUNDERSTORMS MOVE THROUGH THE AREA. IN THE MOUNTAINS AND DESERTS...WIND GUSTS WILL EXCEED 50 MPH AT TIMES. THE WINDS WILL GRADUALLY TAPER OFF LATE TONIGHT. CAZ048-050-220300- /O.EXP.KSGX.WI.Y.0006.000000T0000Z-100122T0200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 546 PM PST THU JAN 21 2010 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. MOST WIND GUSTS WILL BE BELOW 35 MPH THIS EVENING. $$ CAZ043-221100- /O.EXT.KSGX.WI.Y.0006.000000T0000Z-100122T1100Z/ SAN DIEGO COUNTY COASTAL AREAS- 546 PM PST THU JAN 21 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PST FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST FRIDAY. AREAS OF WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH LATE TONIGHT. STRONGEST WINDS WILL OCCUR ALONG THE IMMEDIATE COAST...ESPECIALLY OVER COASTAL BLUFFS. STRONGEST GUSTS WILL OCCUR AS PERIODIC SHOWERS AND THUNDERSTORMS MOVE THROUGH THE AREA. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ CAZ055-056-058-060>062-221100- /O.CON.KSGX.WI.Y.0006.000000T0000Z-100122T1100Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 546 PM PST THU JAN 21 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY. AREAS OF WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH WILL CONTINUE THROUGH LATE TONIGHT. STRONGEST WINDS WILL OCCUR ALONG MOUNTAIN CRESTS AND ON THE DESERT FOOTHILLS. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ MAXWELL
952 WWUS76 KSGX 221025 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 225 AM PST FRI JAN 22 2010 ...STRONG GUSTY WINDS FOR THE SOUTHERN MOUNTAINS AND DESERTS THROUGH THIS AFTERNOON... .THE LARGE TROUGH OF LOW PRESSURE OVER THE WESTERN STATES WILL BRING STRONG GUSTY WEST WINDS AT TIMES THROUGH THIS AFTERNOON FOR THE RIVERSIDE COUNTY MOUNTAINS AND FOR THE SAN DIEGO COUNTY MOUNTAINS AND DESERTS. CAZ043-055-060-061-221130- /O.CAN.KSGX.WI.Y.0006.000000T0000Z-100122T1100Z/ SAN DIEGO COUNTY COASTAL AREAS-SAN BERNARDINO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY- 225 AM PST FRI JAN 22 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. GUSTY SOUTHWEST TO WEST WINDS HAVE DIMINISHED. $$ CAZ056-058-062-221800- /O.EXT.KSGX.WI.Y.0006.000000T0000Z-100123T0200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN DIEGO COUNTY DESERTS- 225 AM PST FRI JAN 22 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. AREAS OF SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE AT TIMES THROUGH THIS AFTERNOON WITH STRONGEST WINDS NEAR THE RIDGETOPS AND ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ MARTIN
923 WWUS76 KSGX 221926 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1126 AM PST FRI JAN 22 2010 ...STRONG GUSTY WINDS FOR THE SOUTHERN MOUNTAINS AND DESERTS THROUGH THIS AFTERNOON... .STRONG GUSTY WEST WINDS WILL CONTINUE AT TIMES THROUGH THIS AFTERNOON FOR THE RIVERSIDE COUNTY MOUNTAINS AND FOR THE SAN DIEGO COUNTY MOUNTAINS AND DESERTS. CAZ056-058-062-230200- /O.CON.KSGX.WI.Y.0006.000000T0000Z-100123T0200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN DIEGO COUNTY DESERTS- 1126 AM PST FRI JAN 22 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. AREAS OF SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE AT TIMES THROUGH THIS AFTERNOON WITH STRONGEST WINDS NEAR THE RIDGETOPS AND ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. PRECAUTIONARY AND PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. && $$ MM
812 WWUS76 KSGX 230156 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 556 PM PST FRI JAN 22 2010 CAZ056-058-062-230300- /O.CAN.KSGX.WI.Y.0006.000000T0000Z-100123T0200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- SAN DIEGO COUNTY DESERTS- 556 PM PST FRI JAN 22 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. WINDS ARE DECREASING ACROSS THE AREA THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ ECC
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jan 20, 11:10 PM PST, 4 hours 27 minutes earlier.
Area forecast discussion, Jan 20, 11:10 PM PST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE SAN DIEGO CA
1110 PM PST WED JAN 20 2010
WIND ADVISORY WAS CANCELLED
.SYNOPSIS...THE LAST STORM OF THE WEEK WILL BRING PERIODS OF RAIN
MOUNTAIN SNOW THROUGH FRIDAY. HIGH PRESSURE ALOFT WILL BRING DRY
WEATHER FROM SATURDAY AFTERNOON THROUGH MONDAY.
&&
.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.
THE THIRD STORM DROPPED RAIN AND MOUNTAIN SNOW TODAY. FLOODING
OCCURRED IN A FEW SPOTS. THE MOST SIGNIFICANT FLOODING OCCURRED IN
THE HIGH DESERTS WHERE HESPERIA RECEIVED 2 INCHES OF RAIN. A BAND OF
HEAVY RAIN MOVED ACROSS SAN DIEGO COUNTY THAT PRODUCED FLOODING IN
DEL MAR THIS EVENING.
THE HEAVIEST PCPN IS OVER FOR NOW...BUT MORE IS ON THE WAY. THE IR
SATELLITE SHOWS MORE OMINOUS CLOUDS TO THE WEST ASSOCIATED WITH THE
FINAL STORM IN OUR WEEK LONG TRAIN OF STORMS. THIS STORM WILL BE
COLDER THAN THE PREVIOUS THREE STORMS. THE COLD AIR STRATOCU FIELD
OVER THE EASTERN PACIFIC IS VERY IMPRESSIVE...EXTENDING ALL THE WAY
TO THE ALEUTIAN ISLANDS.
AHEAD OF THIS FINAL SHORTWAVE IS A FEEDER BAND OF HIGHER
PRECIPITABLE WATER VALUES OVER 1 INCH THAT IS TAKING DEAD AIM AT
SOUTHERN CALIFORNIA THIS EVENING. DEEP LAYER MOISTURE AND
INSTABILITY AND WILL LIKELY BRING MORE HEAVY RAIN THURSDAY. SNOW
LEVELS SHOULD INCREASE TO 5000 FEET THURSDAY MORNING IN THE WAA
AHEAD OF THE MAIN SHORTWAVE.
BEHIND THE TROUGH IT WILL TURN COLDER WITH MORE INSTABILITY SHOWERS
THURSDAY AFTERNOON AND EVENING. THERE WILL ONCE AGAIN BE
THUNDERSTORMS WITH THE POSSIBILITY OF WATERSPOUTS AND TORNADOES. THE
COLDER AIR ALOFT WILL ALSO RESULT IN A BETTER CHANCE OF HAIL.
THE STRONGEST UPPER LEVEL DYNAMICS WILL PASS BY TO THE EAST THURSDAY
NIGHT. INSTABILITY SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
FRIDAY. THE SNOW LEVEL WILL LOWER TO 4000 FEET FRIDAY.
A FEW SHOWERS COULD LINGER INTO SATURDAY MORNING BUT DRIER NW FLOW
WILL BRING AN END TO THE SHOWERS BY SATURDAY AFTERNOON. DRY AND
WARMER SUNDAY INTO MONDAY. ANOTHER FAST MOVING PAC STORM WILL BRING
A CHANCE OF SHOWERS TUESDAY.
&&
.AVIATION...
210430Z...A FEW SHOWERS WILL LINGER UNTIL 08Z IN SAN DIEGO COUNTY.
ANOTHER SHIELD OF 7000 FT TO 10K FT ALTOSTRATUS WILL CONTINUE TO
SPREAD IN FROM THE WEST IN ADVANCE OF ANOTHER STRONG COLD FRONT.
BETWEEN 21/1800-22/0000 UTC MERGING OVERCAST LAYERS DEVELOPING FROM
FL020 THROUGH FL300 AS COLD FRONT APPROACHES. COLD FRONT WITH HEAVY
RAIN...THUNDERSTORMS AND GUSTY SOUTH WINDS TO 50 MPH WILL ARRIVE
ORANGE COUNTY BY 18Z AND SPREAD ACROSS THE AREA THROUGH THE
AFTERNOON AND EVENING. LINGERING SHOWERS...THUNDERSTORMS..AND AREAS
OF 2000 FT AGL CEILINGS ARE EXPECTED THROUGH FRIDAY NIGHT.
&&
.MARINE...
210430Z...COASTAL FLOOD ADVISORY IN EFFECT TONIGHT. COASTAL FLOOD
WATCH EARLY THURSDAY MORNING INTO FRIDAY WITH STRONGER FRONT.
HEAVIER RAINFALL AMOUNTS AND SWELL DIRECTION BECOMING MORE WEST TO
SOUTHWEST ALLOWING HIGHER SURF RUNUP...COMBINE TO CREATE GREATER
POTENTIAL FOR COASTAL DAMMING OF RAINFALL RUNOFF. HIGH SURF ADVISORY
STILL IN EFFECT THROUGH SUNDAY MORNING. SMALL CRAFT ADVISORIES FOR
HAZARDOUS SEAS WILL CONTINUE INTO SUNDAY MORNING. GALE GUSTS...
THUNDERSTORMS AND WATERSPOUTS POSSIBLE DURING FRONTAL PASSAGE LATE
THURSDAY MORNING THROUGH AFTERNOON.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...COASTAL FLOOD WATCH FROM 4 AM THURSDAY THROUGH FRIDAY AFTERNOON
FOR ORANGE COUNTY AND SAN DIEGO COUNTY COASTAL AREAS.
HIGH SURF ADVISORY UNTIL 10 AM PST SUNDAY FOR ORANGE
COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS.
PZ...SMALL CRAFT ADVISORY UNTIL 4 AM PST SUNDAY FOR THE INNER AND
OUTER COASTAL WATERS OFF SAN DIEGO COUNTY.
&&
PUBLIC...MOEDE
AVIATION/MARINE...MACKECHNIEHazardous weather outlook, Jan 20, 9:45 PM PST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 945 PM PST WED JAN 20 2010 CAZ042-CAZ043-048-050-055>058-060>062-PZZ750-PZZ775-211200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 945 PM PST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT COASTAL FLOOD ADVISORY. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODS OF HEAVY RAIN...STRONG GUSTY WINDS...AND SNOW IN THE MOUNTAINS ABOVE 4500 FEET. LOCAL FLOODING IS LIKELY. THERE WILL ALSO BE ISOLATED THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE TORNADOES. SHOWERS WILL CONTINUE FRIDAY. SNOW LEVELS WILL LOWER TO 4000 FEET. HIGH SURF WITH A CHANCE OF COASTAL FLOODING WILL LINGER INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS REQUESTED. MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 4:09 PM PST | Special Marine Warning | SGX | 96 min | |
| Jan 20, 4:43 PM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 4 hr |
| Jan 20, 4:56 PM PST | Severe Thunderstorm Warning | SGX | San Diego | 34 min |
| Jan 20, 5:26 PM PST | Severe Thunderstorm Warning | SGX | San Diego | 34 min |
| Jan 20, 5:51 PM PST | Areal Flood Advisory | SGX | San Bernardino | 3 hr |
| Jan 21, 3:58 AM PST | Winter Storm Warning | SGX | Riverside, San Bernardino, San Diego | 38 hr |
| Jan 21, 4:09 AM PST | Coastal Flood Warning | SGX | San Diego | 42 hr |
| Jan 21, 4:12 AM PST | Flash Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 38 hr |
| Jan 21, 7:01 AM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 8 hr |
| Jan 21, 8:06 AM PST | Gale Warning | SGX | 12 hr | |
| Jan 21, 10:12 AM PST | River Flood Warning | SGX | San Diego | 11 hr |
| Jan 21, 10:55 AM PST | Special Marine Warning | SGX | 73 min | |
| Jan 21, 10:56 AM PST | Flash Flood Warning | SGX | Orange, Riverside, San Diego | 3 hr |
| Jan 21, 11:34 AM PST | Severe Thunderstorm Warning | SGX | San Diego | 64 min |
| Jan 21, 12:06 PM PST | Flash Flood Warning | SGX | San Diego | 84 min |
| Jan 21, 12:18 PM PST | Severe Thunderstorm Warning | SGX | San Diego | 22 min |
| Jan 21, 12:51 PM PST | Areal Flood Advisory | SGX | San Bernardino | 3 hr |
| Jan 21, 12:51 PM PST | Flash Flood Warning | SGX | Riverside, San Bernardino | 84 min |
Nearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.